Article
An Erdos-Turan Inequality for Compact Simply Connected Semisimple Lie Groups
Authors
Abstract
The classical Erdos-Turan Inequality bounds how far a sequence of points in the circle is from being equidistributed in terms of its exponential moments. We prove an analogous inequality for all compact simply-connected semisimple Lie groups, bounding how far a sequence is from being equidistributed in the conjugacy classes of the group in terms of the moments of irreducible characters.
Keywords
Lie Groups, equidistribution.
Citation
Rosengarten, Z. (2025). An erdos-turan inequality for compact simply connected semisimple lie groups. Uniform Distribution Theory, 20(1), 154–178. https://doi.org/10.2478/UDT-2025-0009
Z. Rosengarten, “An erdos-turan inequality for compact simply connected semisimple lie groups,” Uniform Distribution Theory, vol. 20, no. 1, pp. 154–178, 2025, doi: 10.2478/UDT-2025-0009.
Rosengarten Z. An erdos-turan inequality for compact simply connected semisimple lie groups. Uniform Distribution Theory. 2025;20(1):154–178. doi:10.2478/UDT-2025-0009.
Rosengarten, Z. (2025), ‘An erdos-turan inequality for compact simply connected semisimple lie groups’, Uniform Distribution Theory, 20(1), pp. 154–178. Available at: https://doi.org/10.2478/UDT-2025-0009.
Rosengarten, Zev. “An Erdos-turan Inequality for Compact Simply Connected Semisimple Lie Groups.” Uniform Distribution Theory, vol. 20, no. 1, 2025, pp. 154–178. https://doi.org/10.2478/UDT-2025-0009.
Rosengarten, Zev. “An Erdos-turan Inequality for Compact Simply Connected Semisimple Lie Groups.” Uniform Distribution Theory 20, no. 1 (2025): 154–178. https://doi.org/10.2478/UDT-2025-0009.
Export citation
Published by: Engineering Journals


